본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SOME COMPANIONS OF OSTROWSKI'S INEQUALITY FOR ABSOLUTELY CONTINUOUS FUNCTIONS AND APPLICATIONS

DRAGOMIR S. S.    (SCHOOL OF COMMUNICATIONS AND INFORMATICS, VICTORIA UNIVERSITY OF TECHNOLOGY  );
  • 초록

    Companions of Ostrowski's integral inequality for absolutely continuous functions and applications for composite quadrature rules and for p.d.J.'s are provided.


  • 주제어

    Ostrowski's inequality .   trapezoid rule .   midpoint rule.  

  • 참고문헌 (3)

    1. A. Guessab and G. Schmeisser, Sharp integral inequalities of the Hermite- Hadamard type, J. Approx. Theory 115 (2002), 260-288 
    2. S. S. Dragomir and Th. M. Rassias (Ed.), Ostrowski type inequalities and applications in numerical integration, Kluwer Academic Publishers, Dor-drecht/Boston/London, 2002 
    3. S. S. Dragomir, A refinement of Ostrowski's inequality for absolutely continuous functions whose derivatives belong to $L_{\infty}$ and applications, Libertas Math. 22 (2002), 49-64 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기